A note on convexity of convolutions of harmonic mappings
Bull. Korean Math. Soc. 2015 Vol. 52, No. 6, 1925-1935
Published online November 30, 2015
Yue-Ping Jiang, Antti Rasila, and Yong Sun
Hunan University, Aalto University, Hunan University
Abstract : In this paper, we study right half-plane harmonic mappings $f_0$ and $f$, where $f_0$ is fixed and $f$ is such that its dilatation of a conformal automorphism of the unit disk. We obtain a sufficient condition for the convolution of such mappings to be convex in the direction of the real axis. The result of the paper is a generalization of the result of by Li and Ponnusamy \cite{lp1}, which itself originates from a problem posed by Dorff {\it et al.} in \cite{dor2012}.
Keywords : harmonic univalent mapping, convolution, half-plane mapping, convex function
MSC numbers : Primary 30C45; Secondary 30C20, 30C65
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd